Log in
My Ovacome
11,594 members14,019 posts

Avastin

Avastin and neck pain anyone!

16 Replies
oldestnewest

From memory jools when I was on it it caused joint pain everywhere :(

Reply

Hi Jools,

You might find we’re able to help you out if you give us a bit more detail in your posts! What’s your question/problem? 😊

Vicki x

Reply

Really bad throbbing neck vein, on both sides but not together! Right then left! Goes away then back 😡 also going on statins as cholesterol high, just another problem lol xx

Reply

Ah, OK, that helps. I had shoulder pain when on Avastin, but it wasn't the same kind of pain that you describe. I ended up having to take codeine sometimes because it was so bad, but it tended to be episodes of a day or two, not prolonged periods.

Reply

Thanks! Just getting me down! But hey ho just have to pop a pill😂 😘thanks Hun! How you doing?

Reply

I had severe neck pain when on avastin. I could hardly turn my neck. They took xrays and a scan and told me that it was wear and tear. I saw a physio, had massage and acupuncture but I still have problems with neck pain and stiffness almost a year after finishing the avastin.

Reply

Thanks I’m seeing chiropractor etc having acupuncture, I think it’s the same too, but sometimes always that thought at back of mind😡 xx

Reply

Same as Katmal - joint pain everywhere! 😐

Reply

Did you have problems after your first infusion or did it present at a later stage? I am half way through my treatments 9/18.I experienced problems with my feet (very tender) but I went privately to a foot care specialist and she has sorted this for me.

Hope you feel better soon xx

Reply

Can I ask about your feet. I have joint pain and feet sore. What did the specialist do as I hadn’t thought about trying to sort it sbd would love to know what’s possible.

Reply

I was experiencing problems walking as my feet were so tender.Apparently I had about nine corns underneath one foot and several more on the other foot.They had been covered by hard skin.The health care specialist said the only way was to take a blade to them and remove them.I now have several small holes at the bottom of my feet but no pain at all.She said it is probably all the treatment I have had.

I read somewhere that Avastin can cause tender feet but when I asked the ONC he looked at my feet and more or less dismissed it.Thankfully I am walking well now!

Reply

The podiatrist I see (I've had problem feet for years) said that my feet have become hypersensitive and he has sometimes seen this with clients who have had chemo. Sometimes I feel like there is no flesh between the floor and my bones!

Reply

I have felt like that since having Avastin. It is strange really as it didn't happen when I had chemo-I finished in April 2018. Perhaps it takes a while to react. My feet are so much better now though.Hope you are keeping well x

Reply

No on number 20 of avastin just been given another 6 , I do think the avastin highlights and weeekens our bones though xx

Reply

Thanks for reply Jools x

Reply

Thank xx

Reply

You may also like...